|Please help me? Is it safe...?
Jul 29, 2012
I am 50yrs old,27 yrs poz, "Quick Med History":"anal HPV"-15yrs/(had laser treatments in past on lesions)checked on 4yrs. ago, "Shingles"- many x's, "Berret's Disease" for 6yrs last checked 4yrs. I am on Intelence,Truvada,Norvir,& Reyataz & I am having "INTENSE" abdominal issues- ie: xtreme pain, frequent urination,constipated/loose stool, sharper pain in pelvic area(hurts when press on area). I bought a cleanse-"Walgreen's Super Colon Detox-Senna Leaf Powder..."IS IT SAFE TO DO ON MEDS I'M ON????? I remember in the past te fear of St.John's wart, etc. & HIV meds, is there a concern for all natural products like Senna leaf??? Thank you...Dave J./Florida
| Response from Mr. Vergel
I would advise against doing any "colon cleanse". I would go see your doctor to have him/her run some tests and probably refer you to a GI doctor.
Good luck and let me know what you find out.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Shingles Sign Of HIV Infection
- Sex With A Prostitute Should I Get Test For AIDS
- Blowjob From A Prostitute How Long Does It Take To Test Positive For AIDS
- Anal Warts After Oral Sex Hooker What Are The Chances Of HIV
- Itchy Skin After Blowjob Sign Of HIV AIDS
- Pain In Balls After Receiving Oral Sex Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.